# SDR YENA2025042100414

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 68,251 hours, 24,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2818, JFK-BOS. PERSISTENT LEVEL 1 PUNGENT ODOR TAXI OUT, TAKEOFF, CLIMB,DESCENT, TAXI IN.ENGINES STARTED ON APU. NO MOISTURE. FA'S DID NOT OBSERVE; COMPLIED WITH INFORMATION NOTICE 2017 -T015, SECTION A, ISOLATED FAULT TO TYPE 10, PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085D, A/C OK FOR SVC.
